# SDR DALA2015010800155

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 41,745 hours, 13,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 620 BETWEEN STRINGERS 23 - 25L, CARGO LOADING SUPPORT IS CORRORED ON TWO MOUNT FACES.  ACCOMPLISHED A PERMANENT REPAIR  IAW ERA 530922-14, REV ORIG ASSOCIATED ER/A 14-530922.
